PDA

View Full Version : Does anyone on here use this ?



TRISTAN
08-03-19, 11:54
Donít seem to be many people on here that use this drug ??

Anyone ?

TRISTAN
08-03-19, 12:23
On day 6 and high anxiety , is this normal ?????

KK77
08-03-19, 12:49
Think Terry is on this med. Perhaps he will be along to reassure you, but high anxiety when starting SNRIs is very common and usually passes after a few weeks.

MyNameIsTerry
09-03-19, 06:20
That's correct, KK.

Tristan, have you gone straight onto 60mg or are you tapering up via 30mg?

What I found was the 30mg gave me some SSRI style side effects. The first 2 days the nausea hit me within about 30 minutes and I was near the toilet for an hour but after that it just made me tired for hours. About 7 days in and I started to feel a bit better. Then I went up to 60mg and the side effects of the "N" kicking in hit me and that was a very different story. It really ramped my anxiety up, the adrenaline rushes were very unpleasant upon waking (had to take a Diazepam for 2 days upon waking after about 8 days to calm it down enough to get through the morning ramp up) and the agitation was hard going. It was hard just sitting down.

But you've been on this before and at a higher dose than me so you should have a good idea how it's going to go with side effects.

Yes, I don't think many on here use it. Perhaps it's used more for depression despite being licenced for GAD? I don't know, but the board barely moves compared to most of the rest.

TRISTAN
09-03-19, 10:39
Hi terry , I’m on day 7 and feel like death , but also coming off sertraline so double trouble , how long have you been on it for now and is it helping ? Mornings are hell but always have been , I take lorazepam and have done for years

hope it settles soon as feel I’m going mad, scared and tired all of the time

started straight on 60 and ment to be going up to 90 in two weeks

TRISTAN
09-03-19, 12:38
That's correct, KK.

Tristan, have you gone straight onto 60mg or are you tapering up via 30mg?

What I found was the 30mg gave me some SSRI style side effects. The first 2 days the nausea hit me within about 30 minutes and I was near the toilet for an hour but after that it just made me tired for hours. About 7 days in and I started to feel a bit better. Then I went up to 60mg and the side effects of the "N" kicking in hit me and that was a very different story. It really ramped my anxiety up, the adrenaline rushes were very unpleasant upon waking (had to take a Diazepam for 2 days upon waking after about 8 days to calm it down enough to get through the morning ramp up) and the agitation was hard going. It was hard just sitting down.

But you've been on this before and at a higher dose than me so you should have a good idea how it's going to go with side effects.

Yes, I don't think many on here use it. Perhaps it's used more for depression despite being licenced for GAD? I don't know, but the board barely moves compared to most of the rest.

How you doing now terry , you have been on this a long time

MyNameIsTerry
10-03-19, 17:45
Hi terry , I’m on day 7 and feel like death , but also coming off sertraline so double trouble , how long have you been on it for now and is it helping ? Mornings are hell but always have been , I take lorazepam and have done for years

hope it settles soon as feel I’m going mad, scared and tired all of the time

started straight on 60 and ment to be going up to 90 in two weeks

I've been on it years. I'm not a good example of someone on this med because from talking to people on here I should have pushed my GP to switch me but back then I was a mess, wasn't on NMP and knew little about meds or anxiety. My GP insisted it was my anxiety and not the med but I was substantially worse, and for a long time, on the med.

I have found I have adjusted to it over the years. I have not entertained a switch because I've found a better place in my management of anxiety through other means and I've only tried 2 meds and both have caused start up issues for me so if I can find alternative ways and then drop this med I would prefer it.

Having said that, I have spoken to people on here who had little to no side effects and found it helped them greatly.

I can appreciate the madness, it was about 7-10 days of building worseness for me and then I felt it drop. I still had many issues for a long time after that but there was a noticeable reduction in that fever pitch.

How as it on Sertraline? If that was a bad time I can imagine a switch is going to be unpleasant although sometimes reducing one med that spikes everything can being a relief in symptoms.

Sertraline is pretty activating too. It's more worthy of a SNRI label than Venlafaxine is despite being a SSRI.

TRISTAN
11-03-19, 12:04
So I took this Ned before bed and had the worst night sleep ever

so so fed up now

scared . Com

KK77
11-03-19, 14:08
I would imagine Duloxetine is a pretty activating med, therefore better to take in the morning.

Don't give up on it yet, Tristan.

TRISTAN
14-03-19, 14:54
Tried some cbd oil today and omg dizzy , headache , and so on so it’s in the bin now

KK77
14-03-19, 14:57
Tried some cbd oil today and omg dizzy , headache , and so on so it’s in the bin now

So what's going on with Duloxetine now? Still taking it?

TRISTAN
15-03-19, 14:42
One step forward and 2 back , , moving up to 90 tomorrow and scared !!!!

TRISTAN
17-03-19, 11:46
Started 90 yesterday , fingers crossed for this one as need some reliefs